# SDR DHL2006754514

- Difficulty date: May 13, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- Aircraft time: 61,652 hours, 30,725 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vertical Beam
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1183 VERTICAL BEAM IS CRACKED AT RBL 36.  STOP DRILL CRACK .250 INCH DIAM AT STA 1183 RBL 36 IAW B727 SRM 51-10-1, LOCATED & DRILLED HOLES AT VERTICAL BEAM REINFORCEMENT ANGLE P/N 65C34488-3 PO 626096 & P/N 65C34488-2 PO 626095 (6EA) IAW DWG BOEING 65C34406 & SB 727-5192 REV 1 MAY 30,1991 FIG 2.  TREATED & PRIMED HOLES AND AREA IAW B727 SRM 51-10-2.  INSTALLED REPAIR IAW BOEING DWG 65C34406 & SB 727-53-192 REV 1 MAY 30, 1991 FIG 2.

## Service documents this report cites (2) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 65C34406 727-53-192, Revision 1](https://openairdocs.org/service-documents/boeing/65c34406-727-53-192.md), dated May 30, 1991. Cited as "BOEING DWG 65C34406 & SB 727-53-192 REV 1 MAY 30, 1991"
- [Boeing SB 65C34406 727-5192, Revision 1](https://openairdocs.org/service-documents/boeing/65c34406-727-5192.md). Cited as "BOEING 65C34406 & SB 727-5192 REV 1"
